Zenkov hypothesis on pair p-Sylow intersections of Chevalley groups of characteristic p


Тип публикации: статья из журнала

Год издания: 2002

Аннотация: We present all Chevalley groups over a finite field of arbitrary characteristic p in which the index of the normalizer of any pair of Sylow p-subgroups is relatively prime with p. © 2002 Plenum Publishing Corporation.

Ссылки на полный текст


Журнал: Ukrainian Mathematical Journal

Выпуск журнала: Vol. 54, Is. 7

Номера страниц: 1098-1111


  • Voitenko T.Yu. (Krasnoyarsk University, Krasnoyarsk, Russian Federation)
  • Levchuk V.M. (Krasnoyarsk University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных